IJPAM: Volume 80, No. 3 (2012)

STANDARD BASES FOR BINARY LINEAR CODES

Natalia Dück$^1$, Karl-Heinz Zimmermann$^2$
$^{1,2}$Hamburg University of Technology
21071, Hamburg, GERMANY


Abstract. Each linear code can be described by a binomial ideal given as the sum of a toric ideal and a non-prime ideal. For binary linear codes, we provide standard bases for the localizations of the code ideals.

Received: April 11, 2012

AMS Subject Classification: 13P10, 94B05

Key Words and Phrases: commutative polynomial ring, linear code, Groebner basis, local ring, standard basis

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 3